Rigidity of area-minimizing two-spheres in three-manifolds

Journal Article (Journal Article)

We give a sharp upper bound for the area of a minimal two-sphere in a three-manifold (M,g) with positive scalar curvature. If equality holds, we show that the universal cover of (M,g) is isometric to a cylinder.

Full Text

Duke Authors

Cited Authors

  • Bray, H; Brendle, S; Neves, A

Published Date

  • January 1, 2010

Published In

Volume / Issue

  • 18 / 4

Start / End Page

  • 821 - 830

International Standard Serial Number (ISSN)

  • 1019-8385

Digital Object Identifier (DOI)

  • 10.4310/CAG.2010.v18.n4.a6

Citation Source

  • Scopus